Sexual functioning involves a complex interaction among biologic, sociocultural, and psychological factors, and the complexity of this interaction makes it difficult to ascertain the clinical etiology of sexual dysfunction. Before any diagnosis of sexual dysfunction is made, problems that are explained by a nonsexual mental disorder or other stressors must first be addressed. Thus, in addition to the criteria for erectile disorder, the following must be considered:
In rare cases, the drug Viagra ® can cause blue-green shading to vision that lasts for a short time. In rare cases, the drug Cialis® can cause or increase back pain or aching muscles in the back. In most cases, the side effects are linked to PDE5 inhibitor effects on other tissues in the body, meaning they are working to increase blood flow to your penis and at the same time impacting other vascular tissues in your body. These are not ‘allergic reactions'.